# SDR HYIA20180427001

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: 402C0471
- Aircraft time: 35,303 hours, 32,879 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202924
- Condition: Corroded
- Location: Nacelle
- Part time: 3,657 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A BORE SCOPE VISUAL INSPECTION OF THE THE NACELLE FITTINGS IAW AD2017-10-19, CORROSION WAS NOTED ON THE RT OUTBOARD NACELLE FITTING.  DISASSEMBLE THE STACK UP AT THE BACK OF THE ENGINE BEAM CAP AND DOUBLERS, FOR FURTHER INSPECTION.    NOTED THAT THE 5654111-2 CHANNEL WAS HEAVILY CORRODED AND WAS MISSING MOST OF IT'S PROTECTIVE COATING.  THE FITTING AND CHANNEL WHERE REMOVED. NO OTHER DEFECTS WERE NOTED TO THE REMAINING ENGINE BEAM STRUCTURE. SEVERAL AREAS OF CORROSION WHERE NOTED ON ALL SURFACES OF THE FITTING AND IN THE MOUNTING HOLES TO THE CHANNEL.  BELIEVE THAT WITH THE PROTECTIVE COATING WAS COMPROMISED ON THE CHANNEL, CORROSION BEGAN TO DEVELOP AND SPREAD TO THE NACELLE FITTING. BOTH THE FITTING AND CHANNEL WERE REPLACED.
